# SDR AALA202410144215

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 28,788 hours, 4,151 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19090007
- Part serial: 1541
- Condition: Failed
- Location: Zone 200
- Part time: 28,796 hours, 4,152 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHATTERED LEFT AFT WINDSHIELD. MAINTENANCE REPLADCED L2 WINDOW IAW JOB CARD 78L21056002.
